# SDR IPXA2574113

- Difficulty date: June 6, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,818 hours, 15,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1580 S5l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO FRAME AT BS 1580, STR 5L HAS EVIDENCE OF SCREW STRIKE.  REPAIRED FRAME IAW SRM 53-00-07-2R, REP 1.
